# SDR AALA971063

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SHEAR TIE CORRODED OUTBOARD STR 27R AFT FRAME AT STA 540.  REMOVED DAMAGED SHEAR TIE, INSTALLED NEW SHEAR TIE PER SRM 53-10-2.  TST:  66,102.09 HOURS.  CYCLES, 43,435.  (X)
